edoc

Dagum vs. Singh-Maddala income distributions

Kleiber, Christian. (1996) Dagum vs. Singh-Maddala income distributions. Economics letters, Vol. 53. S. 265-268.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5252922

Downloads: Statistics Overview

Abstract

This letter shows that the Dagum and the Singh-Maddala income distributions are closely related; it exploits this relationship to derive Lorenz ordering results for the Dagum distributions from known results for the Singh-Maddala family.
Faculties and Departments:06 Faculty of Business and Economics > Departement Wirtschaftswissenschaften > Professuren Wirtschaftswissenschaften > ├ľkonometrie und Statistik (Kleiber)
UniBasel Contributors:Kleiber, Christian
Item Type:Article, refereed
Bibsysno:Link to catalogue
Publisher:North-Holland
ISSN:0165-1765
Note:Publication type according to Uni Basel Research Database: Journal article
Related URLs:
Identification Number:
Last Modified:22 Mar 2012 14:28
Deposited On:22 Mar 2012 14:02

Repository Staff Only: item control page